# SDR AALA20020430

- Difficulty date: March 22, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION IN MOUNT HOLE FORWARD OUTBOARD LEFT INBOARD FLAP SUPPORT BEAM.  VISUALLY INSPECT BORE TO ENSURE COMPLETE CORROSION REMOVAL.  FABRICATE FREEZE FIT PLUG TO ACHIEVE A MIN .001 INCH INTERFERENCE FIT.  (M)
